# SDR ASAA2021092836112

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 27,847 hours, 8,979 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHEAR GUIDANCE ACTIVATED ON TAKEOFF. POWER/THRUST LEVERS WERE PLACED TO MECHANICAL STOPS FOR LESS THAN 60 SECONDS. GROUNDED - YES. REF B737-900 AMM 34-43-00-710-802-001. NO FAULTS. COULD NOT DUPLICATE. OPS TEST NORMAL.
